# SDR COEA2020032617801

- Difficulty date: January 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: S5721335720300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 600051 HEAVY CHECK COE/MAJOR REPAIR: R/H LOWER WING AT JUNCTION RIB 13 BOLT HOLE #14 OB SPOT FACE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0114756_01...16108 ISSUE A, DATED 3/20/2020.
